Shout out your big announcement here!

Bayer Genuine Aspirin Pain Fever Reducer Coated Tablets 325mg 100ct

Description

Genuine Bayer Aspirin Pain Reliever, Fever Reducer, 325mg Coated Tablets, 100 Count (Pack Of 1) pain reliever and fever reducer that contains 325mg of active ingredient aspirin (NSAID)*. This pain medicine for adults and children over 12 provides multi-symptom relief of headache, backache, muscle pain, toothache, and menstrual pain, plus minor arthritis pain relief. Each pain medicine tablet is coated for ease of swallowing and is free of caffeine and sodium. 

About this item

  • Each coated tablet contains 325mg of active ingredient Aspirin (NSAID) Genuine Bayer Aspirin can help prevent another heart attack or clot-related (ischemic) stroke
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Multi-symptom pain relief of headache, backache, muscle pain, toothache, menstrual pain, as well as minor arthritis pain relief, and reduces fever
  • Each coated pain medicine tablet is free of caffeine and sodium and is coated to make it easier for swallowing
  • Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis.
  • Temporarily reduces fever.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Free From: Each pain medicine tablet is free of caffeine and sodium and is coated to make it easier for swallowing

Ingredients

Active Ingredients: Aspirin 325mg (NSAID)* (Pain reliever/fever reducer) *nonsteroidal anti-inflammatory drug; Inactive Ingredients: corn starch, hypromellose, powdered cellulose, triacetin

Active Ingredients

Active Ingredients: Aspirin 325mg (NSAID)* (Pain reliever/fever reducer) *nonsteroidal anti-inflammatory drug

Product form

SKU: Z-1069029
Barcode: 312843536357

$65.80

    36 in stock

        Description

        Genuine Bayer Aspirin Pain Reliever, Fever Reducer, 325mg Coated Tablets, 100 Count (Pack Of 1) pain reliever and fever reducer that contains 325mg of active ingredient aspirin (NSAID)*. This pain medicine for adults and children over 12 provides multi-symptom relief of headache, backache, muscle pain, toothache, and menstrual pain, plus minor arthritis pain relief. Each pain medicine tablet is coated for ease of swallowing and is free of caffeine and sodium. 

        About this item

        • Each coated tablet contains 325mg of active ingredient Aspirin (NSAID) Genuine Bayer Aspirin can help prevent another heart attack or clot-related (ischemic) stroke
        • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
        • Multi-symptom pain relief of headache, backache, muscle pain, toothache, menstrual pain, as well as minor arthritis pain relief, and reduces fever
        • Each coated pain medicine tablet is free of caffeine and sodium and is coated to make it easier for swallowing
        • Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis.
        • Temporarily reduces fever.
        • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
        • Free From: Each pain medicine tablet is free of caffeine and sodium and is coated to make it easier for swallowing

        Ingredients

        Active Ingredients: Aspirin 325mg (NSAID)* (Pain reliever/fever reducer) *nonsteroidal anti-inflammatory drug; Inactive Ingredients: corn starch, hypromellose, powdered cellulose, triacetin

        Active Ingredients

        Active Ingredients: Aspirin 325mg (NSAID)* (Pain reliever/fever reducer) *nonsteroidal anti-inflammatory drug

        Reviews

        Bayer Genuine Aspirin Pain Fever Reducer Coated Tablets 325mg 100ct - Health Care > Over-the-Counter Medication & Relief

        Bayer Genuine Aspirin Pain Fever Reducer Coated Tablets 325mg 100ct

        0 out of 5 stars

        This product has no reviews yet

        Recently viewed products

        Login

        Forgot your password?

        Don't have an account yet?
        Create account